# SDR F3LA2023071000090

- Difficulty date: July 2, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N702FR
- Make and model: Airbus A321-211
- Aircraft serial: 06825
- Aircraft time: 25,388 hours, 10,802 cycles
- Engine: Cfmint CFM565B33B1
- Engine time: 17,379 hours, 7,736 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

DISCREPANCY REFERENCE LP367359 THIS IS AN SDR REPORTABLE EVENT. ENG 2 HIGH EGT AT ACCELERATION ALTITUDE. FOLLOWED THE ECAM PROCEDURE AND SHUT DOWN ENGINE 2. THRUST BUMP WAS USED.
CORRECTIVE ACTION: REF AMM 72-00-00-200-008 AND TSM 77-00-00-810-549-A, EGT EXTENDS INTO ZONE C. (REF LP367359 ITEM 3) OF BORESCOPE INSPECTION/ ACCOMPLISHED AMM 05-51-34-200-001 A DUE TO IFSD. REF LP367360 ITEM 3 FOR 1 FC DEFERRAL TO CHANGE #2 ENG./END/
